# SDR ASAA0280678

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59626033
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING FORWARD ROCK DEFLECTOR PANEL IS WORN/CHAFED AT EDGES.  REPAIRED WITH DOUBLER PER SRM 51-30-2 AND 51-70-4.  (M)
